| Model Number |
4252535-02 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: reported issue: blood leaks from the lip of the needle when drawn since the plastic component is broken.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation; however, the reported defect is the same as other confirmed complaints.When physically tested a number of catheter hubs leaked.Retained units were evaluated and failed.An approved project is in place to further address issues with leakage.This lot was created before the implementation of the project.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.